# SDR SWIA202163471

- Difficulty date: November 2, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR AFT DOOR TRACK UPPER RUBBER STOP BROKEN.   (C CHECK RO 12-31-21)   REMOVED AND REPLACED WITH NEW FROM STOCK AFT CARGO DOOR AFT DOOR TRACK UPPER RUBBER STOP PART # CC670-38798-5 REF. CRJ900 AMM 52-31-23-400-801-A02.
